MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP OPTIVIEW; OPTIVIEW, MULTISITE, 3"X3"

MEDLINE INDUSTRIES, LP OPTIVIEW; OPTIVIEW, MULTISITE, 3"X3"
Catalog Number MSCOVM3EP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Contact Dermatitis (4546); Swelling/ Edema (4577)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, after applying the dressing for "24 hours" they developed "itching, swelling, and hives to the area of the gel center".
 
Additional Manufacturer Narrative
According to the customer, after applying the dressing for "24 hours" they developed "itching, swelling, and hives to the area of the gel center".The customer reported that after the incident occurred, they were "placed on 2.5 weeks of corticosteroids" to treat their "contact dermatitis".The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
OPTIVIEW
Common Device Name
OPTIVIEW, MULTISITE, 3"X3"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24874014
Report Number1417592-2026-00438
Device Sequence Number10028778
Product Code NAD
UDI-Device Identifier10197344155620
UDI-Public10197344155620
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSCOVM3EP
Device Lot NumberNV24525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale